Ask an expert
Question

27 Oct 2011

skin problems
Hello Dr

ever since i went off my BC pill about 3 years ago i have been having skin problems. not like major acne but lots of bumps under the skin and breakouts around my chin mostly. i am sure its totalyl hormonal. i have tried lots of different cleaners and creams etc and nothing has worked.
I decided to go back on my pill and after 3 days i threw the pack away, it was making me light headed and giving me heart pulpitations.

What can i do to fix my skin??

(i do eat healthily and drink loads of water, and no suger etc etc)

thanks.
Answer 217 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

I suggest that you consult a dermatologist, to have the acne staged. Once this is established, treatment can be prescribed.

Regards





Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9439 votes
No
68% - 20038 votes
Vote